Jump to ContentJump to Main Navigation
Show Summary Details
More options …

 

Integers


Mathematical Citation Quotient (MCQ) 2017: 0.20

Online
ISSN
1867-0660
See all formats and pricing
More options …

Bijective Proofs of Vajda's Ninetieth Fibonacci Number Identity and Related Identities

Nathaniel Shar
Published Online: 2012-08-01 | DOI: https://doi.org/10.1515/integers-2011-0119

Abstract.

This article provides the first bijective proof for a previously “uncounted” Fibonacci number identity of Vajda. Bijections on similar sets that illustrate a related family of Fibonacci number identities are also considered.

Keywords: Fibonacci; Vajda; Translation Method; Bijective Proof

About the article

Received: 2010-12-13

Revised: 2011-08-11

Accepted: 2011-12-12

Published Online: 2012-08-01

Published in Print: 2012-08-01


Citation Information: Integers, Volume 12, Issue 4, Pages 491–501, ISSN (Online) 1867-0652, ISSN (Print) 1867-0652, DOI: https://doi.org/10.1515/integers-2011-0119.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in